It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Fibromyalgia Message Board

  • Did you lose your appetite on Tramadol?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 09-30-2009, 08:41 PM   #1
    julie10
    Senior Member
    (female)
     
    julie10's Avatar
     
    Join Date: Feb 2007
    Location: Michigan
    Posts: 273
    julie10 HB Userjulie10 HB Userjulie10 HB User
    Did you lose your appetite on Tramadol?

    I just noticed the past few days I haven't had much appetite...just not very hungry. That is WAY unusual for me! Since I could stand to lose some weight, this really isn't a problem for me, just more curious than anything.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 09-30-2009, 09:25 PM   #2
    CougarBabe
    Member
    (female)
     
    CougarBabe's Avatar
     
    Join Date: May 2009
    Posts: 79
    CougarBabe HB User
    Re: Did you lose your appetite on Tramadol?

    Not at all, but I dont remember if I did when I started taking it. What's your dosage?

     
    Reply With Quote
    Old 09-30-2009, 09:53 PM   #3
    BeHappy2
    Senior Veteran
    (female)
     
    Join Date: Jul 2007
    Location: USA
    Posts: 1,201
    BeHappy2 HB UserBeHappy2 HB UserBeHappy2 HB UserBeHappy2 HB User
    Re: Did you lose your appetite on Tramadol?

    Yes i have lost appetite for a long time, since tramadol. i was just searching into this last night. I found tramadol side effect is loss of appetite.
    But for me here's the strange part, i'm Not losing weight. I've gained weight.

    At my last doc appt., i asked if Tramadol could be causing weight gain and he said no. My appetite is very little and i know it's from the Tramadol.

    I take 100mg tramadol 3-4 times daily for pain. My meal time is supper. i could care less of eating during the day, but i have to nibble something due to taking the meds. Usually banana, apple or something during the day.

    Hope there are more replies on this cause i feel exactly the way you are describing, except i'm gaining weight. Makes no sense to me, unless other meds are causing my weight gain. i'm stumped at this weight gain.

    Wish you well
    BeHappy2

     
    Reply With Quote
    Old 09-30-2009, 10:17 PM   #4
    CougarBabe
    Member
    (female)
     
    CougarBabe's Avatar
     
    Join Date: May 2009
    Posts: 79
    CougarBabe HB User
    Re: Did you lose your appetite on Tramadol?

    Do you take any muscle relaxer with the tramadol? which one?

     
    Reply With Quote
    Old 09-30-2009, 10:23 PM   #5
    BeHappy2
    Senior Veteran
    (female)
     
    Join Date: Jul 2007
    Location: USA
    Posts: 1,201
    BeHappy2 HB UserBeHappy2 HB UserBeHappy2 HB UserBeHappy2 HB User
    Re: Did you lose your appetite on Tramadol?

    Quote:
    Originally Posted by CougarBabe View Post
    Do you take any muscle relaxer with the tramadol? which one?
    Not for sure who you're asking but i do take Flexeril but try not to take unless i have too. Also take Celexa and wondering if that is the weight gainer?

     
    Reply With Quote
    Old 09-30-2009, 11:01 PM   #6
    CougarBabe
    Member
    (female)
     
    CougarBabe's Avatar
     
    Join Date: May 2009
    Posts: 79
    CougarBabe HB User
    Re: Did you lose your appetite on Tramadol?

    Celexa is a wwight gainer for many. The reason I asked about muscle relaxer, is because your dosage of tramadol is, from what I have read, at the top of the recommendation. Its higher than my dosage and my dr would not prescribe flexeril along with a high tramadol. I wish she would, because the muscle relaxer she did prescribe is useless. Flexeril does work for me. thanks/

     
    Reply With Quote
    Old 10-01-2009, 07:34 AM   #7
    HOTFLASHIN
    Senior Member
    (female)
     
    HOTFLASHIN's Avatar
     
    Join Date: Sep 2009
    Location: Atlanta, GA USA
    Posts: 217
    HOTFLASHIN HB User
    Re: Did you lose your appetite on Tramadol?

    I wouldn't be complaining if something was making me lose my appetite! I have been gaining weight since I've been on Cymbalta. I think most drugs of this type can cause weight gain. Yuck.

    BeHappy2, If you are like me, the fibro makes you unable to be very active, that, coupled with eating very little, may be slowing your metabolism to the point that you are gaining weight, because when our metabolism is very slow, our bodies go into starvation mode and when we do eat, the body holds on to everything as much as possible. You might try eating a little bit more during the day...just small meals 6 times a day.

    Pam

     
    Reply With Quote
    Old 10-01-2009, 10:03 AM   #8
    BeHappy2
    Senior Veteran
    (female)
     
    Join Date: Jul 2007
    Location: USA
    Posts: 1,201
    BeHappy2 HB UserBeHappy2 HB UserBeHappy2 HB UserBeHappy2 HB User
    Re: Did you lose your appetite on Tramadol?

    Quote:
    Originally Posted by HOTFLASHIN View Post
    I wouldn't be complaining if something was making me lose my appetite! I have been gaining weight since I've been on Cymbalta. I think most drugs of this type can cause weight gain. Yuck.

    BeHappy2, If you are like me, the fibro makes you unable to be very active, that, coupled with eating very little, may be slowing your metabolism to the point that you are gaining weight, because when our metabolism is very slow, our bodies go into starvation mode and when we do eat, the body holds on to everything as much as possible. You might try eating a little bit more during the day...just small meals 6 times a day.

    Pam
    Would love to hear more on this, started a new thread, so that Julie can get more responses on what she's posted here. Thanks Julie, your posting has opened doors for many.
    Wish you all well
    BeHappy2

     
    Reply With Quote
    Old 10-01-2009, 09:45 PM   #9
    julie10
    Senior Member
    (female)
     
    julie10's Avatar
     
    Join Date: Feb 2007
    Location: Michigan
    Posts: 273
    julie10 HB Userjulie10 HB Userjulie10 HB User
    Re: Did you lose your appetite on Tramadol?

    Thanks for the great conversation so far!

    I take 50 mg tabs of Tramadol, and can take it up to 6 times a day. I find if I were to do that, I become very lethargic, so I try to limit it to 3-4.

    I also take Vicodin as needed, Neurontin (1800 mg), Vitamin D (50,000iu 1/week)

    Like I said in my original post, I sure wouldn't mind a bit of weight loss, as my activity level is certainly not what it used to be. Curbing my appetitekkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkkk kkkkkkkkkkkkkkkkkkkkkkkkkkk.... Oh, that's funny!! I literally fell asleep with my fingers over the keyboard!!

    Anyway, thanks again for the posts.

     
    Reply With Quote
    Reply Reply

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Tramadol tina76 Pain Management 14 05-08-2011 08:33 PM
    Tramadol and SSRI's deb53 Pain Management 2 10-22-2009 04:04 PM
    Wellbutrin: Generic VS namebrand. Which will make you lose weight? JuneBug86 Depression 4 05-12-2008 10:51 AM
    Tell me about tramadol? fitz31 Addiction & Recovery 1 04-20-2008 01:08 PM
    Cymbalta Tramadol Ultram Incompatible. Now What? Hurtin4Certain Fibromyalgia 8 08-20-2007 06:00 AM
    can stress make u lose weight care81003 Stress 8 09-22-2006 11:24 AM
    Anyone here have a lot to lose? ivnslady2004 Weight Loss 114 03-13-2006 03:23 PM
    Tramadol Advice New Mommy Addiction & Recovery 16 12-26-2004 07:59 PM
    Supposed to lose 100 pounds...help! Christin Obesity 59 08-12-2004 09:20 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:27 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!